Volume 12, issue 4 (2012)

Download this article
Download this article For screen
For printing
Recent Issues

Volume 22
Issue 5, 2007–2532
Issue 4, 1497–2006
Issue 3, 991–1495
Issue 2, 473–990
Issue 1, 1–472

Volume 21, 7 issues

Volume 20, 7 issues

Volume 19, 7 issues

Volume 18, 7 issues

Volume 17, 6 issues

Volume 16, 6 issues

Volume 15, 6 issues

Volume 14, 6 issues

Volume 13, 6 issues

Volume 12, 4 issues

Volume 11, 5 issues

Volume 10, 4 issues

Volume 9, 4 issues

Volume 8, 4 issues

Volume 7, 4 issues

Volume 6, 5 issues

Volume 5, 4 issues

Volume 4, 2 issues

Volume 3, 2 issues

Volume 2, 2 issues

Volume 1, 2 issues

The Journal
About the Journal
Editorial Board
Editorial Interests
Subscriptions
 
Submission Guidelines
Submission Page
Policies for Authors
Ethics Statement
 
ISSN (electronic): 1472-2739
ISSN (print): 1472-2747
Author Index
To Appear
 
Other MSP Journals
Concordance groups of links

Andrew Donald and Brendan Owens

Algebraic & Geometric Topology 12 (2012) 2069–2093
Bibliography
1 M Aguilar, S Gitler, C Prieto, Algebraic topology from a homotopical viewpoint, , Springer (2002) MR1908260
2 J P Alexander, G C Hamrick, J W Vick, Linking forms and maps of odd prime order, Trans. Amer. Math. Soc. 221 (1976) 169 MR0402786
3 S Baader, Scissor equivalence for torus links arXiv:1011.0876
4 A Beliakova, S Wehrli, Categorification of the colored Jones polynomial and Rasmussen invariant of links, Canad. J. Math. 60 (2008) 1240 MR2462446
5 G Burde, H Zieschang, Knots, 5, Walter de Gruyter & Co. (2003) MR1959408
6 J C Cha, T Kim, D Ruberman, S Strle, Smooth concordance of links topologically concordant to the Hopf link arXiv:1012.2045
7 D Cimasoni, V Florens, Generalized Seifert surfaces and signatures of colored links, Trans. Amer. Math. Soc. 360 (2008) 1223 MR2357695
8 J F Davis, A two component link with Alexander polynomial one is concordant to the Hopf link, Math. Proc. Cambridge Philos. Soc. 140 (2006) 265 MR2212279
9 V Florens, On the Fox–Milnor theorem for the Alexander polynomial of links, Int. Math. Res. Not. (2004) 55 MR2040323
10 V Florens, Signatures of colored links with application to real algebraic curves, J. Knot Theory Ramifications 14 (2005) 883 MR2187604
11 R H Fox, J W Milnor, Singularities of 2-spheres in 4-space and equivalence of knots, Bull. Amer. Math. Soc. 63 (1957) 406
12 R H Fox, J W Milnor, Singularities of 2–spheres in 4–space and cobordism of knots, Osaka J. Math. 3 (1966) 257 MR0211392
13 P M Gilmer, Link cobordism in rational homology 3–spheres, J. Knot Theory Ramifications 2 (1993) 285 MR1238876
14 P M Gilmer, C Livingston, The nonorientable 4–genus of knots, J. Lond. Math. Soc. 84 (2011) 559 MR2855790
15 C M Gordon, R A Litherland, On the signature of a link, Invent. Math. 47 (1978) 53 MR0500905
16 J Greene, S Jabuka, The slice-ribbon conjecture for 3–stranded pretzel knots, Amer. J. Math. 133 (2011) 555 MR2808326
17 F Hosokawa, A concept of cobordism between links, Ann. of Math. 86 (1967) 362 MR0225317
18 S Jabuka, Concordance invariants from higher order covers, Topology Appl. 159 (2012) 2694 MR2923439
19 L H Kauffman, L R Taylor, Signature of links, Trans. Amer. Math. Soc. 216 (1976) 351 MR0388373
20 A G Lecuona, On the slice-ribbon conjecture for Montesinos knots, Trans. Amer. Math. Soc. 364 (2012) 233 MR2833583
21 R Lee, S H Weintraub, On the homology of double branched covers, Proc. Amer. Math. Soc. 123 (1995) 1263 MR1224618
22 L Lewark, The Rasmussen invariant of arborescent and of mutant links, Master’s thesis, Eidgenössische Technische Hochschule Zürich (2009)
23 P Lisca, Lens spaces, rational balls and the ribbon conjecture, Geom. Topol. 11 (2007) 429 MR2302495
24 P Lisca, Sums of lens spaces bounding rational balls, Algebr. Geom. Topol. 7 (2007) 2141 MR2366190
25 C Manolescu, B Owens, A concordance invariant from the Floer homology of double branched covers, Int. Math. Res. Not. 2007 (2007) 21 MR2363303
26 S Y Orevkov, Classification of flexible M–curves of degree 8 up to isotopy, Geom. Funct. Anal. 12 (2002) 723 MR1935547
27 B Owens, S Strle, A characterisation of the Zn Z(δ) lattice and definite nonunimodular intersection forms, Amer. J. Math. 134 (2012) 891
28 P Ozsváth, Z Szabó, Absolutely graded Floer homologies and intersection forms for four-manifolds with boundary, Adv. Math. 173 (2003) 179 MR1957829
29 P Ozsváth, Z Szabó, Knot Floer homology and the four-ball genus, Geom. Topol. 7 (2003) 615 MR2026543
30 P Ozsváth, Z Szabó, On the Floer homology of plumbed three-manifolds, Geom. Topol. 7 (2003) 185 MR1988284
31 P Ozsváth, Z Szabó, Knots with unknotting number one and Heegaard Floer homology, Topology 44 (2005) 705 MR2136532
32 J H Przytycki, From Goeritz matrices to quasi-alternating links, from: "The mathematics of knots" (editors M Banagl, D Vogel), Contrib. Math. Comput. Sci. 1, Springer (2011) 257 MR2777853
33 J Rasmussen, Khovanov homology and the slice genus, Invent. Math. 182 (2010) 419 MR2729272
34 N Saveliev, A surgery formula for the μ-invariant, Topology Appl. 106 (2000) 91 MR1769335
35 A I Stipsicz, On the μ–invariant of rational surface singularities, Proc. Amer. Math. Soc. 136 (2008) 3815 MR2425720
36 A G Tristram, Some cobordism invariants for links, Proc. Cambridge Philos. Soc. 66 (1969) 251 MR0248854
37 V G Turaev, Classification of oriented Montesinos links via spin structures, from: "Topology and geometry—Rohlin Seminar" (editor O Y Viro), Lecture Notes in Math. 1346, Springer (1988) 271 MR970080